# SDR REXA2025121201008

- Difficulty date: October 20, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: CC670392058
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MAIN LANDING GEAR BINS SUPPORT STRUCTURE RETAINER ANGLE RH (FS 797.00 AND LBL & RBL 34)  MAIN LANDING GEAR BINS SUPPORT STRUCTURE RETAINER ANGLE RH (FS 797.00 AND LBL & RBL 34) WERE REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01
